The Vaccine Controversy

Every baby is born with toxins that pass through the umbilical cord blood. It is toxins that accumulate over time that create a toxic burden, every baby is different many can clear the toxins however many cannot, this is a problem and leads to issues.

 

It is easy for parents to understand that chemicals like Drano are extremely toxic, but much harder for parents to understand that even very small amounts of everyday chemicals, though not immediately poisonous can devastate our children’s developing brain.

 

When It comes to toxins, one plus one does not equal two; it could equal ten or one hundred.  When we mix small amounts of toxic chemicals together, it can create larger negative effects than separate exposure to either toxin on its own.  Your child may be able to withstand repeated exposure to something harmful, but the toxin accumulates in his system and may eventually cause harm.  For my son it was that next injection, it was the straw that broke the camel’s back.

 

As a Functional Medicine RN/Nutritionist, I get asked all the time about vaccines and it is a very tough questions to answer. It is a very personal decision. I do know from a personal standpoint that my son Jeremy was effected by his 9-month vaccine and has lived with disabilities since. All I can do is help educate others so they can make informed decisions.

 

With a new grand baby in our arms it is now putting more focus on this important topic once again, on the second day of life the hospital was ready to inject him with Hepatitis B vaccine! REALLY is this baby at risk??? absolutely not! This baby will not be using IV drugs or having sex anytime soon, if mom does not have surface antigen for Hep B then your baby is not at risk.

 

Further research revealed that the Hep B vaccine contains 250 micrograms of aluminum and when infants are injected with more than 4 or 5 micrograms per kilogram of body weight of aluminum it accumulates to toxic levels.  SO if your baby’s weight is 7 pounds at birth (about 3 kilograms) the FDA stipulations suggest that the maximum safe dose for that newborn is 15 micrograms that is SIXTEEN times less than what is given in the Hep B vaccine. By giving an infant this shot, according to the FDA’s own calculations we are literally poisoning them.

 

First let’s think about this, we can reverse chicken pox, mumps, measles but we cannot reverse mental impairments or autism.   The CDC now estimates that one in every forty-five American children has an autism spectrum disorder.

 

In addition to autism, we have seen exponential rises in other brain related problems among children including attention deficit disorders, anxiety and depression.

 

What we don’t know can hurt us! I have seen so many cases of excessive toxic burden in children that have created mental disorders and it could have been avoided.

 

We love our children and we would never do intentional harm to our children.  I am asking you to be intentional; educate yourself and decide now to make small but vital changes that will improve every aspect of your child’s health.

There are some vaccines that are more important so be selective read and educate yourself on this topic so you can make informed decisions, consider waiting until after the age of 2 then go slow and low.

 

A book I would highly recommend is The Vaccine Friendly Plan by Paul Thomas M.D. & Jennifer Margulis, PH.D. this is a must read for all parents. This book will not only discuss vaccines it will discuss toxins, nutrition needs, immune system and so much more.

 

If you or your child experiences any of the symptoms listed below in the hours, days or weeks following vaccination, it should be reported to the Vaccine Adverse Event Reporting System (VAERS). Some vaccine reaction symptoms include:

  • Pronounced swelling, redness, heat or hardness at the site of the injection;
  • Body rash or hives;
  • Shock/collapse;
  • High pitched screaming or persistent crying for hours;
  • Extreme sleepiness or long periods of unresponsiveness;
  • Twitching or jerking of the body, arm, leg or head;
  • Crossing of eyes;
  • Weakness or paralysis of any part of the body;
  • Loss of ability to roll over, sit up or stand up;
  • Loss of eye contact or awareness or social withdrawal;
  • Head banging or onset of repetitive movements (flapping, rubbing, rocking, spinning);
  • High fever (over 103 F)
  • Vision or hearing loss;
  • Restlessness, hyperactivity or inability to concentrate;
  • Sleep disturbances that change wake/sleep pattern;
  • Joint pain or muscle weakness;
  • Disabling fatigue;
  • Loss of memory;
  • Onset of chronic ear or respiratory infections;
  • Violent or persistent diarrhea or chronic constipation;
  • Breathing problems (asthma);
  • Excessive bleeding (thrombocytopenia) or anemia.

 

There are other symptoms, which may indicate that you or your child has suffered a vaccine reaction. Not all symptoms that occur following vaccination are caused by the vaccine(s) recently received, but it cannot be automatically concluded that symptoms which do occur are NOT related to the vaccine. Therefore, it is important for your doctor to write down all serious health problems that occur after vaccination in the permanent medical record and to report ALL serious symptoms or dramatic change in physical, mental or emotional behavior that does occur following vaccination to the Vaccine Adverse Event Reporting System (VAERS). It is also important that re-vaccination does not continue until it has been determined that the serious health problem which developed after vaccination was not causally related to the vaccination(s). Continued vaccination in the presence of serious health deterioration could lead to further vaccine injury or death.

 

Cindy Crandell R.N., C.N. Functional Medicine Nutritionist

www.nuviewnutrition.com

248-625-5143

Reference The Vaccine Friendly Plan, P. Thomas M.D. & Jennifer Margulis PH.D.

VAER’s